# SDR SWAA113381

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 51,016 hours, 41,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, CORROSION LOCATED ON STRINGER AT, APU COMPARTMENT STA 1121 RT SIDE.  REMOVED AND REPLACED STRINGER IAW SRM.
